# SDR ASAA1159692

- Difficulty date: May 26, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 12,507 hours, 4,096 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 6937307300
- Part serial: D05732
- Condition: Failed
- Location: Cockpit
- Part time: 12,523 hours, 4,102 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FAULT AND APU DET INOP LIGHTS ON PRE FLIGHT TEST ILLUMINATED ONLY CAPT'S MASTER CAUTION.  REPLACED ENGINE AND APU FIRE CONTROL PANEL PER AMM REF 26 00 01 00 801/ 26 00 01 400 801.  ALL INSTALLATION TESTS PASS.
